MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS SURESIGNS VS4 NBP, SPO2

PHILIPS MEDICAL SYSTEMS SURESIGNS VS4 NBP, SPO2
Model Number 863283
Medical Device Problem Code Application Program Freezes or Fails to Launch (4031)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The philips biomed reported a hard reset was required.After performing the hard reset and reconfiguring the settings the screen is no longer frozen.Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.
 
Event or Problem Description
It was reported the suresigns vs4 nbp, spo2 monitor has a frozen screen.The device was in use at time of the event.There was no report of patient or user harm.
 
Additional Manufacturer Narrative
During investigation the reported problem turned out to be not a reportable complaint with philips.Additional information was received which confirmed that the sure signs vs4 nbp, spo2 patient monitor screen was frozen, unresponsive and not able to display any values.The customer received onsite assistance from a philips biomedical equipment technician who performed a reset and a reconfiguration of the settings which resolved the issue.However, the exact cause for the reported issue could not be established.The investigation concludes that no further action is required at this time.If additional information is received the complaint file will be reopened.

Brand Name
SURESIGNS VS4 NBP, SPO2
Common Device Name
SURESIGNS VS4 NBP, SPO2
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer Contact
deborah currlin
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key20461696
Report Number1218950-2024-00742
Device Sequence Number20774775
Product Code DSJ
UDI-Device Identifier00884838087095
UDI-Public(01)00884838087095
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K163649
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 02/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number863283
Device Catalogue Number863283
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2024
Supplement Date Received by Manufacturer02/17/2025
Initial Report FDA Received Date10/16/2024
Supplement Report FDA Received Date02/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/19/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown